Spectral types of skewed Bernoulli shift

Cited 4 time in webofscience Cited 0 time in scopus
  • Hit : 233
  • Download : 0
For the transformation T : x bar right arrow kx (mod 1) for k greater than or equal to 2, it is proved that a real-valued function f(x) of modulus 1 is not a multiplicative coboundary if the discontinuities 0 < x(1) < ... < x(n) less than or equal to 1 of f(x) are k-adic points and x(1) greater than or equal to 1/k. It is also proved that the weakly mixing skew product transformations arising from Bernoulli shifts have Lebesgue spectrum.
Publisher
AMER MATHEMATICAL SOC
Issue Date
2000-02
Language
English
Article Type
Article
Keywords

IRRATIONAL ROTATIONS

Citation

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, v.128, no.2, pp.503 - 510

ISSN
0002-9939
URI
http://hdl.handle.net/10203/73991
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 4 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0